# SDR MASA200602649

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 451 hours, 339 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7236 IAD.  RUDDER LIMIT STATUS.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
